# SDR FDEA201108013060

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 54,501 hours, 31,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 45370
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHTS WILL NOT TEST.  R & R R1 EMERGENCY EXIT LIGHT BATTERY PACK IAW MM 33-51-07-2.  OPS CHECK NORMAL.
